Is it not safe to give Pepto to my 7 year old with a typical stomach ache?

Question is Closed Report Mark as Favorite

Answers (1)

15 Mar 2010

For a seven year old ... I would still take them to a doctor before giving them anything for a stomach ache.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What can happen to my 14 month baby if I already taken 1dose of pepto-bismol while nursing?

Can it harm her with one dose. I had a upset stomach and without looking at the lable my husband look online and he freaked out about the aspirin ...

2 answers 30 Jun 2010

Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds

... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...

1 answer 30 Sep 2010

Pepto-Bismol - My 3 yr old daughter drank half the bottle of pepto what should I have to worry about

... look for and do? She is acting normal

2 answers 13 Jan 2011

I took Pepto Bismol and now I have a subtle uniform pimply rash, is this a mild allergic reaction?

I took Pepto Bismol on Wed. nite twice (the first time in years), 2 times Thurs. n a half a dose on Fri. morn. Fri. afternoon I saw a subtle uniform ...

3 answers 10 Sep 2012